MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; 3 WHEEL ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; 3 WHEEL ROLLATOR
Model Number RTL199
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that she "was walking with [rollator] and brake cables were sticking out, which caused her to fall and hit her head." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
3 WHEEL ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key15311818
Report Number2438477-2022-00077
Device Sequence Number2594881
Product Code ITJ
UDI-Device Identifier00822383000701
UDI-Public822383000701
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2022
Report Date (Section F) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRTL199
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/29/2022